# SDR AALA201912319010

- Difficulty date: December 28, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N951NN
- Make and model: Boeing 737823
- Aircraft serial: 33327
- Aircraft time: 18,244 hours, 6,990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48002
- Part serial: 13311H5371
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICER R1 WINDOW CRACKED IN FLIGHT. REPLACED WINDOW PER TASK CARD 56-94-04.
